Sh:996

Bib entry
@article{Sh:996,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{Constructing regular ultrafilters from a model-theoretic point of view}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {367},
 number = {11},
 year = {2015},
 pages = {8139--8173},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-2015-06303-X},
 mrclass = {03C20 (03C45 03E05)},
 mrnumber = {3391912},
 mrreviewer = {Renling Jin},
 doi = {10.1090/S0002-9947-2015-06303-X},
 note = {\href{https://arxiv.org/abs/1204.1481}{arXiv: 1204.1481}},
 arxiv_number = {1204.1481}
}